# SDR TAOA109805

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL AT APPROX 30 KNOTS DUE TO NR 1 ENGINE LOSS OF POWER.  NR 1 ENGINE TURBINE FAILED WITH METAL IN THE TAIL PIPE.  NR 1 ENGINE REPLACED.  (M)
